# SDR QXEA2010090900532

- Difficulty date: September 5, 2010
- Submitted: September 9, 2010
- Operation: Air carrier
- Aircraft: N403QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4037
- Aircraft time: 23,057 hours, 24,190 cycles
- Engine: Pwc PW150A
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

F/A REPORTED THAT THE LAV SMOKE ALARM SOUNDED AFTER T/O FOR APPROX 15 SEC.  NO SMOKE DETECTED AND FIRE EXTINGUISHER IN WASTE BIN DID NOT DISCHARGE. NO FIRE NOTED.  DE-BRIEFED FLIGHT CREW, THEY NOTED THAT A "MOTH EXITED THE LAV WHEN DOOR WAS OPENED TO INSPECT LAV FOR SMOKE".   INSPECTED LAV SMOKE DETECTOR ASSY FOR VISUAL DEFFECTS AND SECURITY, NO DEFECTS NOTED, DETECTOR SECURE.  C/W OPS TEST OF LAV SMOKE DETECTOR IAW AMM TASK 26-12-11-710-801  OPS CHECKS GOOD, NO DEFECTS NOTED.  LAV SMOKE DETECTOR OK FOR CONTINUED SERVICE. NOTE: INSPECTED WASTE BIN FIRE EXTINGUISHER, IT DID NOT DISCHARGE. RETURNED TO SERVICE. NO PARTS WERE REPLACED.
